On a problem of Nirenberg concerning expanding maps

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

13 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)145-150
Journal / PublicationJournal of Functional Analysis
Volume59
Issue number1
Publication statusPublished - 15 Oct 1984
Externally publishedYes

Abstract

Let X be a Banach space and T:X → X a continuous map, which is expanding (i.e., ∥Tu - Tv∥ ≥ ∥u - v∥ for all u, v ε{lunate} X) and such that T(X) has a nonempty interior. Does this guarantee that T is onto? We give a counterexample in the case of X=L1(N). © 1984.

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.

Citation Format(s)

On a problem of Nirenberg concerning expanding maps. / Morel, Jean-Michel; Steinlein, Heinrich.
In: Journal of Functional Analysis, Vol. 59, No. 1, 15.10.1984, p. 145-150.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review